# SDR IPXA11568858

- Difficulty date: August 14, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 505-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO BAY, CORROSION ON FLOOR TO SIDEWALL PLATE BS 520-645, LBL 22.  REPLACE THE FWD CARGO BAY SIDEWALL SUPPORT PLATE FROM BS 505-645, LBL 22 IAW DWG 143N5320, SRM 51-40-02-0G, SRM 51-40-05-0G, AND SRM 51-40-08-0G.
